# SDR DALA2024053005625

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 95,090 hours, 44,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DISC: MULTIPLE SEAT-MOUNTED EMER LIGHTS INOP. C/A: REMOVED & REPLACED AFT L EPSU 13WL IAW A320 AMM 33-51, OPS CK GOOD. A/C OK FOR SVC. (LP: 5614274)
